Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Claude Chevalley
Title: , I The theory of Lie groups
Additional book information (Princeton Mathematical Series, no. 8.) Princeton University Press, 1946. 9+217 pp. $3.00.


Review Information

Reviewer: P. A. Smith
Journal: Bull. Amer. Math. Soc. 53 (1947), 884-887
DOI: http://dx.doi.org/10.1090/S0002-9904-1947-08876-5
PII: S 0002-9904(1947)08876-5